MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR HAKIM PROGRAMMABLE VALVE; CHPV

INTEGRA LIFESCIENCES SWITZERLAND SAR HAKIM PROGRAMMABLE VALVE; CHPV
Model Number 82-3834
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that medical staff were unable to reprogram a hakim valve (id 823834) after mri.The valve was removed and replaced on (b)(6) 2023.The valve was implanted in a 2 year-old female patient to treat hydrocephalus.
 
Additional Manufacturer Narrative
The hakim valve (id 823834) was not returned for evaluation (as per customer, product not available) and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
HAKIM PROGRAMMABLE VALVE
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16725198
Report Number3013886523-2023-00106
Device Sequence Number18113714
Product Code JXG
UDI-Device Identifier10886704041832
UDI-Public10886704041832
Combination Product (Y/N)N
PMA/510(K) Number
K053107
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number82-3834
Device Catalogue NumberXXX-HAKIM PROGRAMMABLE VALVE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer06/12/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 YR
Patient SexFemale